# SDR CALA2025122912501

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 96,478 hours, 13,676 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 285T009917
- Part serial: D02602
- Condition: Faulty
- Location: Zone 100
- Part time: 62,381 hours, 8,640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDUALED STAB TRIM EICAS 7 TIMES DURING FLIGHT WITH AUTOPILOT ON & OFF.  FOUND R FSPM FAULT MSG. 27-41076 ON YAW DAMP/STAB TRIM MODULE RIGHT.  R & R FLAP/STABILIZER POSITION MODULE IAW AMM 27-58-01-904-001. PERFORMED FSPM TEST, BITE CHECKED GOOD.  PERFORMED MCDP TEST  64 & 65, TEST PASSED. YSM BITE TESTED GOOD,  NO FAULTS FOUND.
